# SDR SWIA2020021848514

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS280.00 CROSSBEAM CLIP AT LBL 9.00 HAS CORRSION.    (C-CHECK) RO 2/14/2020   REMOVED CORRODED REPAIR PARTS AND REPLACED WITH NEW REF REO. SEE CONTINUATION CARD FOR DETAILS. COMPLETED FORM M-337.
